# SDR UIEA2021110502349

- Difficulty date: November 5, 2021
- Submitted: November 9, 2021
- Operation: Air carrier
- Aircraft: N1997A
- Make and model: Boeing 767-33A
- Aircraft serial: 27310
- System (JASC): 3422 · Directional Gyro and Indicating System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: D, O

## Discrepancy

DURING TAXI OUT CAPTS PFD & UPPER EICAS SCREENS WENT BLANK.( CAPT'S ADI AND UPPER EICAS CAME BACK AFTER SHUTDOWN. SUPPLIED AIR FOR HOT/HUMID WEATHER CONDITIONS IAW B767AMM 21-00-00-862-068. )
